Dear Researcher

International Journal of Mathematical Modelling & Computations (IJM2C), under license number 1399-11590, dated 1399/07/30, and Portal of scientific publications of the Ministry of Science, Research and Technology to the address https://journals.msrt.ir/Home/Detail/11590, IJM2C has received the scientific grade (former scientific-research) and in the evaluation of dated 98, the Quarterly has obtained the "B" grade.

 

 

International Journal of Mathematical Modelling & Computations (IJM2C) is an international scientific journal and a forum for the publication of high-quality peer-reviewed papers published by academic publications of Islamic Azad University, Central Tehran Branch, which aims publishing original and high-quality research articles (including regular article, review article, case-study, applied article, and technical paper) on all subareas of Computational and Applied Mathematics. IJM2C is published quarterly per year. IJM2C offers:

  • Publication within a short period after acceptance
  • On-line publication in advance of the printed journal
  • Printing and Processing without any charges

 

Aims and scope :  IJM2C aims at publishing original papers of high scientific value in areas of computational, Applied Mathematics and also Computer Science and other related topics such as: Optimization, Numerical Analysis Operations Research,, Artificial Intelligence, Network Flows, Data Mining, Design of Numerical Algorithms and Analysis of their Accuracy, Stability and Complexity, Approximation Theory, Approximate Reasoning, Applied and Computational aspect of Harmonic Analysis, Calculus of Variations, Numerical Solution of Algebraic, Functional, Stochastic, Differential, and Integral Equations, Chaotic Systems, Computational Intelligence, Grid Generation and Adaptivity, Minimization Problems, Computer Simulation, Cryptography, Design of Algorithms, Controllability, Observability, Stability, Discrete Mathematics, Dynamical Systems, Fuzzy Logic, Fuzzy Set Theory and Fuzzy Systems, Intelligent Systems, Mathematical Modelling, Robatics, Optimization, Stochastic Systems and Control, Neural Networks, Nonlinear Analysis, Optimal Control Theory, Optimal Design, Shape Design, Linear, Nonlinear, Integer, and Stochastic Programming, Ordinary and Partial Differential Equations, Special Functions, Soft Computing and their Applications to any field of Science. Also, this journal will offers an international forum for all scientists and engineers engaged in research and development activities to participate. It promotes the Application of Mathematics to Physical Problems particularly in the area of Engineering as well.

 International Journal of Mathematical Modelling & Computations is an Open Access and Free of Charge journal.

 

Plagiarism Check

All submitted manuscripts must be free from plagiarism content. All authors are suggested to use plagiarism detection software to do the similarity checking. Editors will also check the similarity of manuscripts in this journal by using PlagScan.

 

Current Issue: Volume 10, 2 (SPRING) - Serial Number 38, Spring 2020 

2. Modeling and Analysis of Vehicles Flow on the Road

Pages 103-110

Kumama Regassa Cheneke; Purnachandra Rao Koya; Geremew Kenassa Edessa


Review Article

4. Probability Distribution Fitting to Maternal Mortality in Nigeria.

Pages 125-132

Isqeel Adesegun Ogunsola; Jeremiah Olajide Akinpeloye; Lawal Adekunle Dada


6. Mathematical Model of Novel COVID-19 and Its Transmission Dynamics

Pages 141-159

Eshetu Dadi Gurmu; Getachew Beyecha Batu; Mamo Shigute Wameko


Publication Information

Publisher
Islamic Azad University, Central tehran Branch

Director-in-Charge Editor-in-Chief Assistant Editor
Print ISSN
2228-6225
Online ISSN
2228-6233

Keywords Cloud